# SDR 96FDEA01349

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6520834
- Condition: Corrosion
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0465  AND  088.  CORROSION C53-224-04  ON FLOOR BEAM OUT OF LIMITS BS 1050  RBL 35  WL 208.1.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLES (2 EA), AND REPLACED FILLER ON FLOOR BEAM AT BS 1050  RBL 35  WL 208.1  AND TREATED IAW FEDEX SRM 53-10-8.
